Batch Number 82613 T3 problem? Anyone else?

I took a look at a couple of posts on here recently about an NHS Mercury Pharma T3 problem possibly with a batch. I have just finished the batch that was out of date in Feb but I seemed Okish on that one.

However suddenly I have gone badly downhill - cold, constipated, and very tired - all signs of hypothyroidism, though as I also have ME diagnosis I am used to feeling dodgy at times. Not usually constipated and cold though! Anyway, I am onto the batch no. above which runs out in June. No one else has mentioned a problem with this one. I have already increased my dose by 5mcg to 60, which is the most I have ever been on, and now considering upping it more. I have been on T3 for 3 years and never had this happen quite like this. I thought at first it was my usual dip in February but now I am not so sure.

9 Replies

oldestnewest
  • Agapanthus, I took that batch with T4 in June, July & Sept. and had no problems.

  • Hi,

    I am currently taking 40mcg daily of this batch and am ok on it, not as good as I could be, but ok. Better than the last batch, 83202 which I had to stop taking and get the Doc to re-prescribe so I could have different. The chemist still wanted to give me 83202 this script, but hubby refused and they had to order a new batch in. I feel ok on 82613 but only have two weeks of it left, so fingers crossed for the new batch which is 83592 exp august 2016. I'm not sure if my other auto-immune conditions make me a bit more sensitive though as I have a lot of trouble with other drugs.

    What a lottery eh !!

    Regards

    Liz

  • Hi, I have only recently managed to get T3 prescribed and should be on a trial to see how I go. My batch no is 83202. I have gut issues so am sensitive to quite a lot of things, but after 3 days of only 5mcg (told to take 10mcg but was starting gently), I was feeling really sick and dizzy almost like a feeling of fainting. I stopped the T3 on advice of GP and the Endo. I have another prescription from GP and am waiting to hand it into the chemist. I have been holding back because I do wander if it is the batch. I read on here someone else had problem with this batch also. I have never tried T3 before so I haven't been able to compare it's worth. I was wandering if I can specify which batch number I'd like? Or even ones I don't want? Any advice for me please.

    Thank you x

  • Hi

    The only thing I can tell you is that I felt undermedicated on that batch, as if they just didn't work. But it's different for everybody. Some feel ok on what others can't manage with.

    Sorry I can't be much help other than that. Although I don't think you can specify what batch you have, I just told the chemist that that paticular batch did not make me at all well after having it for a few weeks. But you may be fine with it. It's a very individual thing I'm afraid.

    Very good luck in your future quest for wellness.

    Regards

    Liz

  • Thank you x

  • What was the expiry date on it? I'm not sure about the batch number, but I kept getting prescriptions for liothyronine with 20/02/16 expiry date on it. That included right at the start of Feb too, which meant that my supply would have lasted beyond the expiry date. Not on at all and I ended up going back to swop them. Now looking back on it, I'm know I went worse for about a week before the expiry date and I'm sure I could be putting it down to that.

    The pharmacist said that the tablets should be fine for a while after the expiry date but they can't advise to use them late, and that the manufacturer has to put a date on it and set themselves that date, but he looked surprised.

    I raised the question with an endocrinologist, asking if he'd had complaints from other patients whether their symptoms had gone worse on the run up to the expiry date, but not beyond, and he said to check the expiry dates.

    All very bizarre as I wasn't using after the date. I felt more ill on the date itself so I discarded and wouldn't even use the full day's dose that day.

    Any other medications, there are no causes for concern as it would be a year or two ahead with the expiry date.

    Now I have a May expiry date, which is OK for now but still.

  • Thanks everyone. It doesn't sound as if in this case that this batch no. (out of date in June) is the problem then. Curiously I was Okish on the Feb one (no worse than usual anyway).

    Now my temp is low (36.3 most of the time) and I have had to up the T3 dose a bit, and worse still I suddenly became constipated which has triggered what seems like diverticulitis which I have never had before. I really don't know what is happening, as though I often get low immune issues after Christmas, I don't usually get these other symptoms.

  • After seven years of no real problems on T3 only, I suddenly developed palpitations on batch 83200. These continued on 83202 despite lowering my dose dramatically. After one month I then tried the liquid Liothyrinine Liotir which a friend brought me back from Italy (13 euros over the counter for one month's supply!). I am now nearly at the end of that month and although I have been better the last few days I don't think that my problems have been down to the batch or type of T3 (because I think I would have felt better sooner on the Liotir). I still have a month's supply of 83202 so will have to go back on that. Reading these posts about batch numbers has made me think again about it so it will be interesting to see how I feel on 83202. It's amazing how doses differ for each individual - I have been on 20mgm for seven years but don't seem to be able to tolerate more than 12.5mgm at the moment. Hope you get your problem sorted.

  • Hello, would anyone mind telling me how they're doing on 83592? I've been taking this one for about 3 weeks and started feeling off a week after starting it, but not sure if it's related or not.

    Thank you x

You may also like...